Nihonkai Mathematical Journal

Variations On Calibrations

Benny N. Cheng

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 4, Number 2 (1993), 133-136.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779980

Mathematical Reviews number (MathSciNet)
MR1258943

Zentralblatt MATH identifier
0957.53515

Citation

Cheng, Benny N. Variations On Calibrations. Nihonkai Math. J. 4 (1993), no. 2, 133--136. https://projecteuclid.org/euclid.nihmj/1273779980


Export citation